# SDR SWAA084538

- Difficulty date: August 17, 2008
- Submitted: August 19, 2008
- Operation: Air carrier
- Aircraft: N367SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26578
- Aircraft time: 51,396 hours, 44,334 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 65C27028
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND BULLNOSE EMERGENCY EXIT LIGHT INOP AT ROW 8 DEF.  FOUND LIGHT ASSY DISCONNECTED. CONNECTED LIGHT ASSY PER MM.
